Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hgh and hyaluronic acid
Jun 20, 2004

are there any know side effects on human growth hormone or hyaluronic acid and hiv+? The advertisements sound so great and I would like to try them. Many thanks.

Response from Mr. Vergel

Yes, many.

Human Growth Hormone can cause joint pains, high blood sugar and diabetes, water retention, increase in pancreatic enzymes, and fatigue.

I am not familiar with the use of hyaluric acid as a supplement. It is used in facial wasting fillers.

Nelson



Previous
Exercise for Liposdystrophy
Next
Weight gain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement